# SDR CA080711011

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,292 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399354
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT ENGINE BECAME ROUGH - POPPING/BANGING SOUND PRECAUTION AND LANDING COMPLETED ENGINE INSPECTED - CYL NR 3 HEAD FOUND BROKEN FROM BARREL. REMAINDER OF CYLS VISUALLY INSPECTED WITH NO DAMAGES FOUND. CYL NR 3 ASSY. REPLACED WITH OVERHAULED UNIT. - GROUND RUN SATISFACTORY. RERUN TO AWD 78-08-07 (VISUAL INSP.) CYLINDER FAILURE IS NOT UNHEARD OF ON THESE AIRPLANES
